# SDR HEEA967621

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Liner
- Part number: 23056108
- Condition: Cracked
- Location: Comb Skirt
- Part time: 410 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO LOW POWER.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  CRACKS BEYOND SERVICEABLE LIMITS ON #1 NOZZLE VANES AND CRACKED BEYOND SERVICEABLE LIMITS ON COMB. LINER SKIRT. REPLACED DISCREPANT PARTS.
